MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA
Model Number FLOW-I C30
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system failed the pressure transducer test, the flow transducer test and the leakage test during system check out.There was no patient involvement.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received service report, replacement of the patient cassette solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The patient cassette connects the fresh gas inlet and the volume reflector to the patient inspiratory/expiratory tubing.It consists of inspiratory/expiratory one-way valves, apl/peep valve and an expiratory flow transducer.The malfunction of mentioned part will not affect ventilation.This part is only for measuring purposes.The root cause to the reported issue has not been determined.The correction of field #h4 device manufacture date was required.This is based on the internal evaluation.#h4 manufacture date: previous manufacture date: 02/18/2022; corrected manufacture date: 01/31/2022.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key16910105
Report Number8010042-2023-00911
Device Sequence Number7206167
Product Code BSZ
UDI-Device Identifier07325710001363
UDI-Public(01)07325710001363(11)220131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLOW-I C30
Device Catalogue Number6677300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown